| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user has had good performance with the implant, however he does notice a pinging sound with stimulation.Re-implantation is recommended.However, user is very satisfied with current performance and concerned that he may not hear as well after a revision.Audiologist recommended using map with all channels enabled, despite fluctuations and hi status, and to monitor closely.Recommended discussing further with surgeon.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Reportedly the recipient still has satisfactory hearing benefit.However re-implantation is recommended.
Event or Problem Description
The user has had good performance with the implant, however he does notice a pinging sound with stimulation.Re-implantation is recommended.However, user is very satisfied with current performance and concerned that he may not hear as well after a revision.Audiologist recommended using map with all channels enabled, despite fluctuations and hi status, and to monitor closely.Recommended discussing further with surgeon right away.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user has had good performance with the implant, however he does notice a pinging sound with stimulation.The user was re-implanted.